Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 13,     Number 4,     Winter 2005

 

GLOBAL DYNAMICS OF A MATHEMATICAL
MODEL OF TUBERCULOSIS
HONGBIN GUO

Abstract. Mathematical analysis is carried out for a mathematical model of Tuberculosis (TB) that incorporates direct progression and latent reactivation. Our analysis establishes that the global dynamics of the model are completely determined by a basic reproduction number R0. If R0 ≤ 1, the TB always dies out. If R0 > 1, the TB becomes endemic, and a unique endemic equilibrium is globally asymptotically stable in the interior of the feasible region.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)